# SDR 99ZZZX366

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37150
- Make and model: Cessna 414A
- Aircraft serial: 414A0251
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 51420025
- Condition: Cracked
- Location: Nlg
- Part time: 4,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLYING WITH CESSNA SB MFB 91-11, DRAG BRACE INSPECTION.  FOUND BRACE CRACKED AT ACTUATOR ATTACH POINT.  INSTALLED NEW STYLE DRAG BRACE, P/N 5142002-5.
